# SDR SWAA2025011576780

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA294.5 AND STR13L AT PASSENGER CABIN 2024-759559<[01] REPLACED ANGLE AND FASTENERS LOCATED STA294.5 AND STR13L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #141A1311 SHEET 1 REV C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
